i have been on otezla for 10 months for psoriatic arthritis mainly and secondary plaque psoriasis. i am doing fine on 1 30mg pill daily, i figure if i`m good less med is good. 2 times i increased dose to the 2 pill stnd daily AND HOLY HELL takes over here !!! FEVER HEADACHES NAUSEA LETHARGY. can anyone verify anything similiar ?
Started otezla 11 days ago and my side affects are really bad. Nausea , feel cold all over, so tired i can hardly do anything, also can't sleep . NOT SURE I WILL BE ABLE TO STAY ON THIS MED. Have psoriasis on 60% of my body and have tried everything . Anyone out there who has any advise on what might help.
- Otezla Information for Consumers
- Otezla Information for Healthcare Professionals (includes dosage details)
- Side Effects of Otezla (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 4 Jun 2014 • 3 answers
Posted 16 Jan 2015 • 1 answer
Plaque psoriasis WORSE since Stelara. Took 3 shots of 45ml- has anyone else seen their psoriasis get
Posted 15 Dec 2015 • 3 answers
Posted 25 Jun 2016 • 0 answers
Posted 18 Jan 2017 • 0 answers